# SDR HEEA090147

- Difficulty date: September 16, 2003
- Submitted: October 27, 2003
- Operation: Air carrier
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- Aircraft time: 13,771 hours
- Engine: Pwa PT6T3
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: 212076004101
- Part serial: 1838
- Condition: Binding
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FIVE MILES SOUTH OF MORGAN CITY STARTED HAVING TROUBLE WITH THE TRIM.  LANDED AT MORGAN CITY. MAINTENANCE FOUND THE TAIL ROTOR SERVO BINDING.  REPLACED SERVO.
